MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PHOENIX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PHOENIX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103453
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from a phoenix/innova machine during hemodialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the device was not received for evaluation; however, the device was inspected on site by a qualified vantive technician, and two (2) photographs were provided for evaluation.Visual inspection of the photos showed a broken silicone connector (t) on the hydraulic circuit of the phoenix machine.The technician inspected the machine and confirmed the broken connector, found at the outlet of the pressure output sensor, which allowed the reported leakage.A service history review was performed and found that the device has been serviced within the last 24 months for two (2) similar issues of leakage.All required service actions were completed in the last service cycle.The reported condition was verified.The cause of the leak was determined to be the broken t connector which was replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PHOENIX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEDOLLA MODENA MONITORS
via modenese, 66
medolla modena 41036
IT   41036
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23975366
Report Number9616240-2026-00002
Device Sequence Number20007316
Product Code KDI
UDI-Device Identifier07332414042035
UDI-Public07332414042035
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103453
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown